MAUDE Adverse Event Report: VYAIRE MEDICAL INC. LTV 1200 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL INC. LTV 1200 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number LTV 1200
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The equipment was received in vyaire facility.Service tech was unable to verify the reported "not charging" problem.Connected a known good ac adapter and found that the battery was charging, the charge status led was green.Performed the battery duration test and failed after 18 minutes.Unable to duplicate the reported problem.The battery p/n (b)(4) will be replaced due to the failure.Additional problem that was found, they are unable to set vhome value between 9.40 and 9.50.The actual reading is 10.54.The flow valve was replaced to resolve the issue.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported to vyaire medical that the lap top ventilator unit was not charging.Also customer noted it has a no flow issue.The reporter confirmed that there is a patient involvement associated on this event.However, no harm noted.As an intervention, ventilator was stopped and the rt bagged the patient.

Brand Name
LTV 1200 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL INC.
26125 n. riverwoods blvd.
mettawa IL 60045
MDR Report Key12375538
Report Number2021710-2021-14399
Device Sequence Number14536436
Product Code CBK
UDI-Device Identifier00845873002696
UDI-Public(01)00845873002696(11)20131024
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K060647
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 07/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLTV 1200
Device Catalogue Number18888-201
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/30/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2021
Initial Report FDA Received Date08/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;